International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Factors for Absolute Weighted Arithmetic Mean Summability of Infinite Series

  • Hüseyin Bor

    Abstract

    In this paper, we proved a general theorem dealing with absolute weighted arithmetic mean summability factors of infinite series under weaker conditions. We have also obtained some known results.

    How to Cite

    H. Bor, Factors for Absolute Weighted Arithmetic Mean Summability of Infinite Series, Int. J. Anal. Appl. 14 (2017), 175–179.

    BibTeX
    @article{Bor2017,
      author  = {Bor, Hüseyin},
      title   = {Factors for Absolute Weighted Arithmetic Mean Summability of Infinite Series},
      journal = {Int. J. Anal. Appl.},
      volume  = {14},
      year    = {2017},
      pages   = {175--179},
      doi     = {}
    }

    References

    • [1] H. Bor, On two summability methods, Math. Proc. Camb. Philos Soc. 97 (1985), 147-149.
    • [2] H. Bor, A note on | ¯N,p n | k summability factors of infinite series, Indian J. Pure Appl. Math. 18 (1987), 330-336.
    • [3] H. Bor, Quasi-monotone and almost increasing sequences and their new applications, Abstr. Appl. Anal. 2012, Art. ID 793548, 6 pp.
    • [4] E. Cesàro, Sur la multiplication des s ´ eries, Bull. Sci. Math. 14 (1890), 114-120.
    • [5] T. M. Flett, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Soc., 7 (1957), 113-141.
    • [6] G. H. Hardy, Divergent Series, Clarendon Press, Oxford, (1949).
    • [7] K. N. Mishra, On the absolute Nörlund summability factors of infinite series, Indian J. Pure Appl. Math. 14 (1983), 40-43.
    • [8] K. N. Mishra and R. S. L. Srivastava, On the absolute Cesàro summability factors of infinite series, Portugal. Math. 42 (1983/84), 53-61.
    • [9] K. N. Mishra and R. S. L. Srivastava, On | ¯N,p n | summability factors of infinite series, Indian J. Pure Appl. Math. 15 (1984), 651-656.
    • [10] W. T. Sulaiman, A note on |A| k summability factors of infinite series, Appl. Math. Comput. 216 (2010), 2645-2648.
    • [11] G. Sunouchi, Notes on Fourier analysis. XVIII. Absolute summability of series with constant terms, Tôhoku Math. J. (2), 1 (1949), 57-65.